Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.


ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)


Contact Us: ms.editor@hrpub.org or editor@hrpub.org

Website: https://www.hrpub.org/journals/jour_info.php?id=34


Archive

Volume 9   2021
Vol.9 No.1
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 5(Mar, 2017) No 2

Apprehensions in the Graphic Register of Two-variable Functions

Katia Vigo Ingar, Maria José Ferreira da Silva

[Abstract] [Full Text] [Full Article - PDF] pp. 57 - 61

DOI: 10.13189/ms.2017.050201

Use of Doehlert Designs for Second-order Polynomial Models

L. Rob Verdooren

[Abstract] [Full Text] [Full Article - PDF] pp. 62 - 67

DOI: 10.13189/ms.2017.050202

Strong and Δ-Convergence Results for Generalized Multi-valued Non-expansive Maps in CAT (0) Spaces

Fiaz Hussain, Saima Zainab

[Abstract] [Full Text] [Full Article - PDF] pp. 68 - 73

DOI: 10.13189/ms.2017.050203

On a Cumulative Distribution Function Related to the Bernoulli Process

Peter Kopanov, Miroslav Marinov

[Abstract] [Full Text] [Full Article - PDF] pp. 74 - 77

DOI: 10.13189/ms.2017.050204

On Minimal and Maximal Regular Open Sets

Hisham Mahdi, Fadwa Nasser

[Abstract] [Full Text] [Full Article - PDF] pp. 78 - 83

DOI: 10.13189/ms.2017.050205

Symptom Proximity in Diagnostic Problem

Otakar Kříž

[Abstract] [Full Text] [Full Article - PDF] pp. 84 - 93

DOI: 10.13189/ms.2017.050206

Some New Integral Inequalities for n-Times Differentiable s-Convex and s-Concave Functions in the Second Sense

Huriye Kadakal, Mahir Kadakal, İmdat İşcan

[Abstract] [Full Text] [Full Article - PDF] pp. 94 - 98

DOI: 10.13189/ms.2017.050207